# SDR UALA2009013000333

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 49,508 hours, 17,866 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 6F4027507
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN BOTTLE - LOW.  SERVICED TO NORMAL, WAS 1240 PSI.
